L. Ambrosio and A. Pratelli, Existence and stability results in the L1 theory of optimal transportation, Lecture Notes in Mathematics, vol.1813, pp.123-160, 2003.
DOI : 10.1007/978-3-540-44857-0_5

M. Beckmann, A Continuous Model of Transportation, Econometrica, vol.20, issue.4, pp.643-660, 1952.
DOI : 10.2307/1907646

M. Beckmann, C. Mcguire, and C. Winsten, Studies in Economics of Transportation, 1956.

A. Brancolini and S. Solimini, Fractal regularity results on optimal irrigation patterns, preprint, cvgmt.sns.it, 2013.

L. Brasco and G. Carlier, Congested Traffic Equilibria and Degenerate Anisotropic PDEs, Dynamic Games and Applications, vol.2, issue.36
DOI : 10.1007/s13235-013-0081-z

URL : https://hal.archives-ouvertes.fr/hal-00734555

L. Brasco, G. Carlier, and F. Santambrogio, Congested traffic dynamics, weak flows and very degenerate elliptic equations, Journal de Math??matiques Pures et Appliqu??es, vol.93, issue.6, pp.652-671, 2010.
DOI : 10.1016/j.matpur.2010.03.010

URL : https://hal.archives-ouvertes.fr/hal-00417462

L. Brasco and M. Petrache, A continuous model of transportation revisited Zap, Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov, vol.411, pp.5-37, 2013.

L. Brasco, G. Buttazzo, F. Santambrogio, and . Benamou, A Benamou???Brenier Approach to Branched Transport, SIAM Journal on Mathematical Analysis, vol.43, issue.2, pp.1023-1040, 2011.
DOI : 10.1137/10079286X

URL : https://hal.archives-ouvertes.fr/hal-00474371

Y. B. Franca, Extended Monge-Kantorovich theory Optimal Transportation and Applications, Lecture Notes in Mathematics, vol.1813, pp.91-121, 2001.

G. Carlier, C. Jimenez, and F. Santambrogio, Optimal Transportation with Traffic Congestion and Wardrop Equilibria, SIAM Journal on Control and Optimization, vol.47, issue.3, pp.1330-1350, 2008.
DOI : 10.1137/060672832

URL : https://hal.archives-ouvertes.fr/hal-00361010

B. Dacorogna and J. Moser, On a partial differential equation involving the Jacobian determinant, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.7, issue.1, pp.1-26, 1990.
DOI : 10.1016/S0294-1449(16)30307-9

J. Dolbeault, B. Nazaret, and G. Savaré, A new class of transport distances between measures, Calculus of Variations and Partial Differential Equations, vol.25, issue.9, pp.193-231, 2009.
DOI : 10.1007/s00526-008-0182-5

URL : https://hal.archives-ouvertes.fr/hal-00262455

L. C. Evans and W. Gangbo, Differential equations methods for the Monge-Kantorovich mass transfer problem, Memoirs of the American Mathematical Society, vol.137, issue.653, p.653, 1999.
DOI : 10.1090/memo/0653

M. Feldman and R. Mccann, Uniqueness and transport density in Monge's mass transportation problem, Calculus of Variations and Partial Differential Equations, vol.15, issue.1, pp.81-113, 2002.
DOI : 10.1007/s005260100119

V. Georgiev and E. Stepanov, Metric cycles, curves and solenoids, to appear in DCDS series A, special issue on Optimal Transport and Applications, 2014.

E. N. Gilbert, Minimum cost communication networks, Bell System Tech, J, issue.46, pp.2209-2227, 1967.
DOI : 10.1002/j.1538-7305.1967.tb04250.x

E. N. Gilbert and H. O. Pollak, Steiner Minimal Trees, SIAM Journal on Applied Mathematics, vol.16, issue.1, pp.1-29, 1968.
DOI : 10.1137/0116001

L. Kantorovich, On the transfer of masses, Dokl. Acad. Nauk. USSR, issue.37, pp.7-8, 1942.

F. Maddalena, S. Solimini, and J. Morel, A variational model of irrigation patterns, Int. and Free Bound, pp.391-416, 2003.

G. Monge, Mémoire sur la théorie des déblais et des remblais, Histoire de l'Académie Royale des Sciences de Paris, pp.666-704

E. Paolini and E. , Stepanov Optimal transportation networks as flat chains, Interfaces and Free Boundaries, pp.393-436, 2006.
DOI : 10.4171/ifb/149

E. Paolini and E. , Stepanov Structure of metric cycles and normal one-dimensional currents Funct, Anal, 2013.

E. Paolini and E. , Stepanov Decomposition of acyclic normal currents in a metric space Funct, Anal, vol.263, issue.11, pp.3358-3390, 2012.

F. Santambrogio, Absolute continuity and summability of transport densities: simpler proofs and new estimates, Calculus of Variations and Partial Differential Equations, vol.128, issue.1, pp.343-354, 2009.
DOI : 10.1007/s00526-009-0231-8

URL : https://hal.archives-ouvertes.fr/hal-00361141

G. Strang, L 1 and L ? approximation of vector fields in the plane Lecture Notes in Num, Appl. Anal, vol.5, pp.273-288, 1982.

S. K. Smirnov, Decomposition of solenoidal vector charges into elementary solenoids, and the structure of normal one-dimensional flows, Algebra i Analiz, later translated into English in St. Petersburg Math. J, vol.5, issue.54, pp.206-238, 1993.

C. Villani, Topics in Optimal Transportation, Graduate Studies in Mathematics, vol.58, 2003.
DOI : 10.1090/gsm/058

J. G. Wardrop, CORRESPONDENCE. SOME THEORETICAL ASPECTS OF ROAD TRAFFIC RESEARCH., Proceedings of the Institution of Civil Engineers, vol.1, issue.5, pp.325-378, 1952.
DOI : 10.1680/ipeds.1952.11362

Q. Xia, OPTIMAL PATHS RELATED TO TRANSPORT PROBLEMS, Communications in Contemporary Mathematics, vol.05, issue.02, pp.251-279, 2003.
DOI : 10.1142/S021919970300094X